# SDR ASOA201001578

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002B19
- Aircraft serial: 15178
- Aircraft time: 5,906 hours, 4,184 cycles
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS PAX DOOR DIFFICULT TO OPEN.  LUBRICATED DOOR HANDLE MECHANISM AND OPERATED DOOR SEVERAL TIMES.  OPS CK GOOD IAW AMM 52-11-00.  (CLOSED)
